Ergodic components of partially hyperbolic systems

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

This paper gives a complete classification of the possible ergodic decompositions for certain open families of volume-preserving partially hyperbolic diffeomorphisms. These families include systems with compact center leaves and perturbations of Anosov flows under conditions on the dimensions of the invariant subbundles. The paper further shows that the non-open accessibility classes form a C1 lamination and gives results about the accessibility classes of non-volume-preserving systems.

Original languageEnglish
Pages (from-to)131-184
Number of pages54
JournalCommentarii Mathematici Helvetici
Volume92
Issue number1
DOIs
Publication statusPublished - 2017

Keywords

  • Accessibility classes
  • Ergodic decompositions
  • Partial hyperbolicity

Cite this